# SDR CA091029001

- Difficulty date: October 7, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Part time: 15,360 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

(CAN) DISCREPANCY: "RT ENG LOW OIL PRESSURE INDICATED, RT ENG ITT TEMP EXCEEDED, ON APPROACH INTO. CREW FOLLOWED EMERGENCY PROCEDURES AND SHUT THE RT ENG DOWN".  ENGINE WAS REPLACED.
